# SDR SB05161

- Difficulty date: December 2, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 0480
- Condition: Faulty
- Location: Left Wing
- Part time: 30,250 hours, 19,691 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DESCENT, AT 3,000 FEET, CREW RECEIVED A FLAP LOCKOUT AT 5 UNITS FLAP SETTING. AIRCRAFT DID NOT EXPERIENCE ANY ROLL AND THE CREW SUSPECTS THE WARNING WAS AN INDICATION PROBLEM. CREW DECLARED AN EMERGENCY AND DIVERTED, DUE TO LONGER RUNWAYS. FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LT WING FLAP TRANSMITTER IAW MM 27-58-12. OPERATIONAL CHECK GOOD.
